Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 720353, 14 pages
http://dx.doi.org/10.1155/2015/720353
Research Article

Stabilisation of Discrete-Time Piecewise Homogeneous Markov Jump Linear System with Imperfect Transition Probabilities

College of Sciences, Northeastern University, Shenyang 110819, China

Received 16 December 2014; Accepted 8 March 2015

Academic Editor: Laurent Bako

Copyright © 2015 Ding Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. K. Boukas, Stochastic Switching Systems: Analysis and Design, Birkhäauser, Boston, Mass, USA, 2005.
  2. J. X. Dong and G.-H. Yang, “Robust H2 control of continuous-time Markov jump linear systems,” Automatica, vol. 44, no. 5, pp. 1431–1436, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. G. Fang and K. A. Loparo, “Stabilization of continuous-time jump linear systems,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1590–1603, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. E. de Souza, “Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 836–841, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Karan, P. Shi, and C. Y. Kaya, “Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems,” Automatica, vol. 42, no. 12, pp. 2159–2168, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. C. Oliveira, A. N. Vargas, J. B. do Val, and P. L. Peres, “Robust stability, H2 analysis and stabilisation of discrete-time Markov jump linear systems with uncertain probability matrix,” International Journal of Control, vol. 82, no. 3, pp. 470–481, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. P. Goncalves, A. R. Fioravanti, and J. C. Geromel, “Filtering of discrete-time Markov jump linear systems with uncertain transition probabilities,” International Journal of Robust and Nonlinear Control, vol. 21, no. 6, pp. 613–624, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Z. Du, J. Lam, Y. Zou, and Z. Shu, “Stability and stabilization for Markovian jump time-delay systems with partially unknown transition rates,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 60, no. 2, pp. 341–351, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. F. Guo and Z. J. Wang, “Stability of Markovian jump systems with generally uncertain transition rates,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 350, no. 9, pp. 2826–2836, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. G. Kao, J. Xie, and C. H. Wang, “Stabilisation of singular Markovian jump systems with generally uncertain transition rates,” IEEE Transactions on Automatic Control, vol. 59, no. 9, pp. 2604–2610, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. L. Wang, Q. L. Zhang, and V. Sreeram, “Partially mode-dependent H filtering for discrete-time Markovian jump systems with partly unknown transition probabilities,” Signal Processing, vol. 90, no. 2, pp. 548–556, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. J. L. Xiong, J. Lam, H. J. Gao, and D. W. C. Ho, “On robust stabilization of Markovian jump systems with uncertain switching probabilities,” Automatica, vol. 41, no. 5, pp. 897–903, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Xiong and J. Lam, “Robust H2 control of Markovian jump systems with uncertain switching probabilities,” International Journal of Systems Science, vol. 40, no. 3, pp. 255–265, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. X. Zhang and E.-K. Boukas, “Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Zhang and J. Lam, “Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1695–1701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. P. Goncalves, A. R. Fioravanti, and J. C. Geromel, “H robust and networked control of discrete-time MJLS through LMIs,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 2171–2181, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. F. Morais, M. F. Braga, R. C. Oliveira, and P. L. Peres, “H2 control of discrete-time Markov jump linear systems with uncertain transition probability matrix: improved linear matrix inequality relaxations and multi-simplex modelling,” IET Control Theory & Applications, vol. 7, no. 12, pp. 1665–1674, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Aberkane, “Stochastic stabilization of a class of nonhomogeneous Markovian jump linear systems,” Systems & Control Letters, vol. 60, no. 3, pp. 156–160, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. L. X. Zhang, “H estimation for discrete-time piecewise homogeneous Markov jump linear systems,” Automatica, vol. 45, no. 11, pp. 2570–2576, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. L. J. Chen, Y. Leng, H. F. Guo, P. Shi, and L. X. Zhang, “H control of a class of discrete-time Markov jump linear systems with piecewise-constant TPs subject to average dwell time switching,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 1989–2003, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Y. Yin, P. Shi, F. Liu, and C. C. Lim, “Robust control for nonhomogeneous Markov jump processes: an application to DC motor device,” IEEE Engineering and Applied Mathematics, vol. 351, no. 6, pp. 3322–3338, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus